# SDR P5CA9701458

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 2730 · Elevator Control System
- Part: Hydraulic Tube
- Part number: 937553
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOST QUANTITY AFTER LANDING.  FOUND DAMAGED TUBE ON LEFT OUTBOARD ELEVATOR POWER PACKAGE.  REPLACED TUBE OPERATIONAL AND LEAK CHECK PER MM 27-31-08.
